Top answers from doctors based on your search:
Disclaimer

adrenaline cardiac epinephrine heart synthroid thyroxine

A 48-year-old member asked:
Dr. David Sneid
40 years experience in Endocrinology
Don't know: What a sudden adrenaline rush is. If you're taking your medication properly and your levels are normal, there is no relationship to your thyroid pills ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 38-year-old male asked:
Dr. Philip Kern
42 years experience in Endocrinology
Thyroid replacement: This is why most endocrinologists don't use armour. It contains a mixture of hormones, and often does makes you hyperthyroid. And it is hard to foll ... Read More
1
1 thank
A 42-year-old female asked:
Dr. Joseph Mele
31 years experience in Plastic Surgery
A few minutes: The half-life of Epinephrine is about 2 minutes. We constantly release small amounts. This is increased by the "fight or flight" reflex, and when admi ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Quang Nguyen
Specializes in Endocrinology
Binding receptors: Do you mean how does it increase heart rate? The mechanism of action is quite complicated but in simple term, it binds to the beta adrenergic recepto ... Read More
A 40-year-old member asked:
Dr. Calvin Weisberger
50 years experience in Cardiology
Thyroid: Too much synth rood would usually cause too rapid a heart rate. In an occasional patient the tachycardia could have some av block associated. Too litt ... Read More
A 65-year-old female asked:
Dr. Susan Rhoads
37 years experience in Family Medicine
Depends.: Levoxyl (thyroxine) does not cause irritation to the stomach. But it depends on what you took it with and how soon after taking it, unless it was wit ... Read More
A 41-year-old member asked:
Dr. Gurmukh Singh
48 years experience in Pathology
No: None of the items, coma, heart attack or thyroxine overdose are normal. Thyroxine overdose may cause the other two.
1
1 thank
A 62-year-old male asked:
Dr. Bruce Pope
44 years experience in Dentistry
Little concern: Stress form the procedure, particularly if you were not numb, would cause your body to release more Epinephrine then what is in the local anesthetic. ... Read More
2
2 thanks
A 41-year-old female asked:
Dr. Jonathan Nehrer
35 years experience in Child Psychiatry
Discuss this with: Your endocrinologist, see if your thyroid meds can be adjusted.
A 21-year-old female asked:
Dr. Donald Colantino
60 years experience in Internal Medicine
Paradoxical: When given intravenously adrenaline may raise the blood pressure so quickly that a reflex slowing of the heart rate kicks in. If you didn't receive i ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month